Pacific Journal of Mathematics

Absolute Borel and Souslin sets.

Zdeněk Frolík

Article information

Source
Pacific J. Math., Volume 32, Number 3 (1970), 663-683.

Dates
First available in Project Euclid: 31 May 2005

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1117559003

Mathematical Reviews number (MathSciNet)
MR0265171

Zentralblatt MATH identifier
0215.24002

Subjects
Primary: 04.40
Secondary: 54.00

Citation

Frolík, Zdeněk. Absolute Borel and Souslin sets. Pacific J. Math. 32 (1970), no. 3, 663--683. https://projecteuclid.org/euclid.pjm/1117559003


Export citation

References

  • [1] E. Cech, Topologcal spaces, Academia, Prague 1966.
  • [2] Z. Frolk, "A contribution to the descriptive theory of sets and spaces, "General topology and its relations to modern analysis and algebra (Proc. Symp. Prague, Sept. 1961), Academic Press.
  • [3] Z. Frolk, On the descriptive theory of sets, Czech. Math. J. 13 (1963), 335-359.
  • [4] Z. Frolk, Baire sets that are Borelian subspaces, Proc. Roy. Soc. (A)292 (1967),
  • [5] Z. Frolk, A note on C(P) and Baire sets in compact and metrizable spaces, Bull. Acad. Polon. 15 (1967), 779-784.
  • [6] Z. Frolk, Structuresin descriptive theory, Proceedings of the Topological Con- ference in Tempe, Arizona, 1967, 83-99.
  • [7] J. D. Knowles and C. A. Rogers, Descriptive sets, Proc. Roy. Soc. (A) 291 (1965), 353-367.
  • [8] K. Kuratowski, Topologie I, Warszawa, 1952.
  • [9] D. Montgomery, Non-separable metric spaces, Fund. Math. 25 (1935), 527-534.
  • [10] A. H. Stone, Absolute Fa-spaces, Proc. Amer. Math. Soc. 13 (1962), 495-499.
  • [11] A. H. Stone, Nonseparable Borel sets, Rozprawy Mat. 28, Warszawa, 1962.